# SDR F3LA200800344

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N809FR
- Make and model: Airbus A318-111
- Aircraft serial: 3092
- Aircraft time: 4,239 hours, 2,208 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367311800200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE CHECK INSP, NOTED AFT CARGO COMPARTMENT FLOOR PANEL 151DH WAS DAMAGED. MAINT COMPLETED PERMANENT REPAIR ON PANEL 151DH IAW SRM 53-02-00.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
